# SDR AUS20021380

- Difficulty date: October 14, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Dipstick
- Part number: 632062
- Condition: Distorted
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520F
- Stage of operation: DE
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL DIPSTICK BENT, GIVING AN INCORRECT READING OF OILQUANTITY. SUSPECT CAUSED BY BENDING THE DIPSTICK WHILE WIPING OFF THE OIL. BENT DIPSTICK CAN ALSO WEAR ON THE BOTTOM OF THE SUMP.
